# SDR AALA202505201277

- Difficulty date: April 25, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 34,598 hours, 14,986 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R2 DOOR LOWER SILL INNER CHORD (CREASE ANGLE) AT BS 991, RBL 45. REPLACED CHORD PER AARD 51-00-05-1 AND EA 364702A.
